The effect of the decrease of combinatorial-topological symmetry
Doklady Akademii Nauk, Tome 293 (1987) no. 4, pp. 868-871
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_293_4_a20,
author = {A. V. Malikov},
title = {The effect of the decrease of combinatorial-topological symmetry},
journal = {Doklady Akademii Nauk},
pages = {868--871},
year = {1987},
volume = {293},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_293_4_a20/}
}
A. V. Malikov. The effect of the decrease of combinatorial-topological symmetry. Doklady Akademii Nauk, Tome 293 (1987) no. 4, pp. 868-871. http://geodesic.mathdoc.fr/item/DAN_1987_293_4_a20/